# SDR DALA2019110806503

- Difficulty date: November 7, 2019
- Submitted: November 9, 2019
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 01920
- Aircraft time: 1,442 hours, 142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 7j
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 7J FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHT INOPERATIVE. DEFERRED PER MEL 33-51-01D UNTIL FLOOR FLOODLIGHT IS AVAILABLE. LP 6366324
